# SDR 95ZZZX2545

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2628Q
- Make and model: Cessna 182K
- Aircraft serial: 18257828
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Compass Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WIRING TO THE COMPASS LIGHT WAS SHORTING AT THE METAL TRIM STRIP THAT IS LOCATED WHERE THE HEADLINER AND WINDSHIELD MEET CAUSING THE 10-AMP CABIN LIGHT CIRCUIT BREAKER TO TRIP.
